# SDR UIEA2018070601366

- Difficulty date: July 8, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 93,789 hours, 16,571 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B384218
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATA 53-40, STA 620 RBL 98 FOUND SEAT TRACK CORROSION. SEAT TRACK INTERCOSTAL P/N: 65B38421-8 FABRICATED AS PER DRAWING 65B38421, SHEET 1, REV C AND EN 1126-18 REV -. CORRODED SEAT TRACK (P/N: 65B38421-8) AT THE NOTED LOCATION REMOVED AND REPLACED AS PER SRM 51-40-02, REV 83.
